# SDR ESUA116360

- Difficulty date: September 13, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N81AX
- Make and model: Lear 25D
- Aircraft serial: 279
- Engine: Ge CJ6108
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2419151317
- Condition: Loose
- Location: Hyd System
- Part time: 6,387 hours, 4,676 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT DECLARED AN EMERGENCY ON APPROACH, IT WAS DISCOVERED THAT THE HYDRAULIC PRESSURE INDICATED (0).  THE GEAR WAS ABLE TO BE PLACED IN THE DOWN AND LOCKED POSITION WITH NO EMERGENCY PROCEDURES.  AIRCRAFT LANDED ON 13L.  THE AIRCRAFT WAS STOPPED ON THE RUNWAY BY THE USE OF EMERGENCY BRAKE SYSTEM.  AIRCRAFT WAS TOWED FROM RUNWAY FOR THE DETERMINATION OF THE LOSS OF HYDRAULIC FLUID.    (091302)
